i had gonnorhea a long time ago until it resulted to "Ulceration" on the tip of the head,
Then a few months ago, i self medicated w/
*1g ceftriaxone IM, and #4 azithromycin twice a day for 2 days...
then after a couple of month,, I had intercourse,,,
and unluckily I feel that I got a bonus again.
and the ulceration continued again.
so after a few weeks, I decided to take ciprobay and doxycycline 2x/day for 7days.
on the 5th day we had intercourse w/condoms.
after the medication, my girlfriend is now feeling painful urination.
while I feel that the ulceration on my penis isn't subsiding as well.
and my jock itch starting to itch again...
I'm planning to take a 500mg IM of ceftriaxone and #4 azithromycin tablets again.
would it still be effective to wife of my gonnorhea and jock itch?
-doctors here in my country seems unreliable.
Thank you, hope some one can help me....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.